# SDR SABA011064

- Difficulty date: November 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,282 hours, 43,013 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 801 ON FLIGHT 5025; DURING CLIMBOUT PASSING THROUGH 8000 FEET THE AIR DATA COMPUTER WENT OFF LINE.  AIRCRAFT RETURNED AND LANDED WITH NO OTHER PROBLEMS.  NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE PERFORMED AN AVIONICS SYSTEM FUNCTION CHECK.  SYSTEM CHECKED GOOD, COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO REPEAT OF THIS PROBLEM.
